# SDR CA081125002

- Difficulty date: November 25, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: DSC252A40272
- Condition: Broken
- Location: Hyd System
- Part time: 16,282 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND PARKING, VISIBLE SMOKE FROM RT LDG. SMOKE DUE TO AN HYD LEAK FROM BRAKE NR 3 BOKEN FLEXIBLE HOSE. HOSE REPLACED IAW AMM 32-42-52.
